Last reply 1 day ago
Small Rash Near Injection

I started Copaxone on May 3rd. I was getting a small rash for the 10 minutes following injections and then it would go away. However, this week in my legs I have a small rash around the injection site that is sticking around. It isn’t too bothersome, just wondering if this is normal or not? My Monday rash is getting a little bit better, but I woke up this morning and noticed a very small rash around yesterday’s injection. Wondering if it could be just the location that I placed the injection into?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 weeks ago

@rayrayjean , it could possibly be just an unfortunate shot. Do maintain a disciplined rotation of injection sites, to minimise problems.


jadeshelley
3 weeks ago

When I was on copaxone I also had a rash that stayed for a few days around my injection site! It does go away within a few days… we’ll it did for me anyways 🙂 I mostly got the rash on my thighs and stomach pretty much every time I injected, don’t think it’s anything to worry about but if you have any questions contact your MS nurse to put your mind at ease. Xx


rayrayjean
3 weeks ago

Thanks, @stumbler and @jadeshelley. I spoke with the Mylan nurse today and she said it was normal, but she said if it continues for awhile I might want to tell my doctor. I am hoping it wont happen tomorrow. Both reactions were in my thighs. Tomorrow I will have an injection in my stomach, so we’ll see. As long as they go away in a few days it isn’t too big of a deal to me.

Ugh, some days I am just so frustrated by my diagnosis and having to deal with this.

Thanks for responding to me!!


jadeshelley
2 weeks ago

@rayrayjean I hear ya! I’ve been somewhat low this past week due to the frustration of my MS. I’m due to start my third different DMT next week as others haven’t agreed with me so fingers crossed this one does! It’s all just trial and error with what agrees with our bodies I guess! But we have nothing to lose by trying eh! Hope your well xx


rayrayjean
2 weeks ago

@jadeshelley, hoping this dmt works for you! 🤞


jennifer_fierz
2 weeks ago

Hey, I had this issue to and I used Arnica cream on the injection sites it keep the spots looking good! I did end up switching but the Arnica cream definitely helped! If you want a picture of what I used DM me (:


rayrayjean
1 day ago

@jennifer_fierz, I will keep that in mind for the future, but I am trying to get pregnant and it looks like it isn’t safe during pregnancy. My doctor also recommended something that won’t work either.


katrinaf93
1 day ago

@rayrayjean Hi 😀 just wanted to introduce myself. I seem to be at a similar stage to yourself and will be starting, although not confirmed coxapone around September time. Keen to hear your experience. From my research the reactions on injection site seem to be really common, do you mind if I ask do you have any other side effects?


rayrayjean
1 day ago

@katrinaf93, of course! So far I haven’t really noticed any other side effects besides the reactions I am having at the injection site. So I think as an update to my original post, when I inject, I get a small red itchy spot for about 10 minutes, then it goes away. The shots aren’t bad at all (I manually inject). However, about 24 hours later I have a lump under my skin, a big red itchy area around the injection and sometimes a bruise. The red itchy rash lasts anywhere from 24-48 hours and then goes away. The bruising is taking a bit more time to go away. In a way, it helps as a reminder to remember where I injected I guess. But, I don’t really feel any different, which I am happy about. I was really nervous that I might start noticing that I feel different. I didn’t have any symptoms that I was noticing before starting, so not sure if it is really helping. Let me know if you have any other questions! Happy to help.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.